advertisement
Question
Posted by: Kevin | 2008/01/27

Bumps

Hello Diet Doc
Not sure if you can help me with this. I have tiny red bumps on my upper arms...I have heard they are caused from a vitamin deficiency. Is this correct and if so what can I do to get rid of them.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kevin
I would recommend that you consult a Dermatologist because this type of skin reaction can be caused by many different conditions of which a vitamin deficiency is one of the least likely. Please see the Dermatologist and if you should be vitamin deficient then we can look at ways of addressing the problem.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement